On mean convergence of Hermite-Fejer and Hermite interpolation for Erdos weights

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 256
  • Download : 0
We investigate convergence of Hermite-Fejer and Hermite interpolation polynomials in L-p (0 < p < infinity) for Erdos weights. (C) 2001 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2001-12
Language
English
Article Type
Article
Keywords

PRODUCT INTEGRATION RULES; LAGRANGE INTERPOLATION; REAL LINE; ORTHOGONAL POLYNOMIALS; SUFFICIENT CONDITIONS; FREUD WEIGHTS

Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.71 - 76

ISSN
0377-0427
URI
http://hdl.handle.net/10203/78917
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0